EconPapers    
Economics at your fingertips  
 

Fuzzy Stability of a Quadratic-Additive Type Functional Equation

Sun-Sook Jin () and Yang-Hi Lee ()
Additional contact information
Sun-Sook Jin: Gongju National University of Education
Yang-Hi Lee: Gongju National University of Education

Chapter Chapter 19 in Nonlinear Analysis, 2012, pp 329-342 from Springer

Abstract: Abstract In this paper, we investigate a fuzzy version of stability for the functional equation $$2f(x+y)+f(x-y)+f(y-x)-f(2x)-f(2y) =0 $$ in the sense of M. Mirmostafaee and M.S. Moslehian.

Keywords: Fuzzy normed space; Fuzzy almost quadratic-additive mapping; Quadratic-additive type functional equation; 39B52 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_19

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_19